MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2260-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module low sorbing set was broken the following information was received by the initial reporter with the following verbatim; when spiking an ivf bag his morning the spike snapped off.I sequestered the tubing and the packaging in the nicu anm office if you need to see it and get the lot #/information.Date this occurred: 9/4/2024.
 
Additional Manufacturer Narrative
Investigation results: it was reported that the spike broke, one sample model 2260-0500 was returned for investigation.The set was examined for defects and abnormalities.The spike tip was broken off.No other defects or abnormalities were observed.The customer complaint was verified and quality notification was sent to the supplier.Due to no batch number available, no additional investigation can be conducted.However, the supplier has a 100% visual inspection test for the spike.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS PUMP MODULE LOW SORBING SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20351551
Report Number9616066-2024-01417
Device Sequence Number8108200
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2260-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown